# SDR P5CA2016081000192

- Difficulty date: August 10, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,661 hours, 19,246 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT ENGINE GENERATOR DRIVE LIGHT INOPERATIVE TRANSFER TO MDDR 69145 IAW MEL, CAT B, DUE DATE 08-13-16.  PLACARD INSTALLED C/W MEL PROCEDURES.
